# SDR O2GA2022021380101

- Difficulty date: February 5, 2022
- Submitted: February 13, 2022
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Beech B300
- Aircraft serial: FL884
- Aircraft time: 5,346 hours, 4,385 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Switch
- Part number: 624833
- Part serial: 5041
- Condition: Inoperative
- Location: Zone 700
- Part time: 5,346 hours, 4,385 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: P, O
- Precautionary procedure: L, O

## Discrepancy

ON APPROACH LOWERED THE GEAR HANDLE AND THE GEAR FAILED TO LOWER. NOTICED LANDING GEAR CIRCUIT BREAKER WAS EXTENDED. PERFORMED GO-AROUND. RESET BREAKER, LOWERED GEAR, NORMAL LANDING WAS FOLLOWED. MAINTENANCE REPLACED THE GEAR UP PRESSURE SWITCH. GEAR SWINGS PERFORMED WITH NO DEFECTS NOTED. SUCCESSFUL OPERATIONAL CHECK PERFORMED. AIRCRAFT WAS RETURNED TO SERVICE.
